Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Yellow diarrhea, obstructed stool, pain in lower back, taken magnesium citrate. What is going on?

20y M Have had yellow diarrhea for a week now and it almost feels like I have solid stool that needs to come out, but when I strain to do so I get some very intense pain in my lower back and can t continue. The first 3 days it started I had pretty bad stomach pain, but that went away and I ve felt perfectly fine. Took 10 fl oz of Magnesium Citrate today to try and possibly see if that would help anything. Nothing changed just had to go a lot more. What s going on?
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
K 1st thing dnt over constipate it may hurt u or u may hav again othr problems lik piles nd hemorhoids ....most imp is to change ur diet ....all this prob is bcoz of ur junk food I guess rathr take a good fibre dirt specially in night or tak some stool softener like gutfeel powder 2 tsf in a glass of water at bed time this wil definitely help u nd u eil get rid of the symptoms u r suffering frm
Answered: Thu, 2 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor